hard to find brands
Manufacturers List  


Enter your email address to receive future promotions





GeriCare Ibuprofen - 100mg - 100 Tablets
(CH57896-94101)

GeriCare Ibuprofen - 100mg - 100 Tablets
Larger image

Click for more
products from:
GeriCare Pharmaceuticals
  200 mg Ibuprofen / Compare to the active ingredient in Advil

100 Tablets
  $2.26







For temporary relief of:
  • Headache
  • Menstrual Cramps
  • Muscular Aches
  • Toothache
  • Common Cold
  • Minor pain of arthritis



Adults and Children over 12 years old:
take 1 tablet every 4 to 6 hours while symptoms persist. if pain or fever does not respond to 1 tablet, 2 tablets may be used

Children under 12:  ask a doctor



Active Ingredient:
Ibuprofen - 200 mg

Inactive Ingredients:

carnauba wax, cellulose, corn starch, fumed silica gel, hypromellose, lactose, magnesium stearate, polydextrose, PEG, red iron oxide, sodium starch glycolate, stearic acid, titanium dioxide



KEEP OUT OF REACH OF CHILDREN

Please read all Warnings and Alerts on product label



Please Note: Due to packaging updates, the image shown may temporarily appear different from the product received


Call toll free with questions or phone orders
1-888-796-
4832
(HTFB)

© www.hardtofindbrands.com®